advertisement
Question
Posted by: Jo | 2010-11-01

Cortisone injections

I had a full Faset block and afterwards counted 20 injection marks. As far as I could determine I was injected cortisone, and now has gained a lot of weight. I know cortisone do that to you but how can I get this cortisone out of my system quick so that I can fot into my clothes normally?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Jo
There is no method for speeding up the removal of cortisone from your system. Your body will have to metabolise it first and that can take time. Unfortunately weight gain and disturbed blood glucose levels can result from a Faset Block. Firstly I would recommend that you discuss this weight gain with the doctor who provided the Facet Block for you. Ask him/her if some of this weight gain could be due to water retention and if so, if he/she could prescribe a mild diuretic to help your body cope. If this is not an option then you may have to reduce your food intake moderately by using a low-fat, low-GI (glycaemic index) diet and if possible doing some moderate exercise like going for walks every day. Click on 'Diet' and 'Weight loss' and 'The Glycaemic Index' and read the articles on the GI.
I hope that you start losing the weight as the cortisone is metabolised.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010-11-01

Dear Jo
There is no method for speeding up the removal of cortisone from your system. Your body will have to metabolise it first and that can take time. Unfortunately weight gain and disturbed blood glucose levels can result from a Faset Block. Firstly I would recommend that you discuss this weight gain with the doctor who provided the Facet Block for you. Ask him/her if some of this weight gain could be due to water retention and if so, if he/she could prescribe a mild diuretic to help your body cope. If this is not an option then you may have to reduce your food intake moderately by using a low-fat, low-GI (glycaemic index) diet and if possible doing some moderate exercise like going for walks every day. Click on 'Diet' and 'Weight loss' and 'The Glycaemic Index' and read the articles on the GI.
I hope that you start losing the weight as the cortisone is metabolised.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement